Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On Fourier transforms of distributions with one-sided bounded support


Authors: R. Shambayati and Z. Zieleźny
Journal: Proc. Amer. Math. Soc. 88 (1983), 237-243
MSC: Primary 46F10; Secondary 46F12
DOI: https://doi.org/10.1090/S0002-9939-1983-0695250-3
MathSciNet review: 695250
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Fourier transforms of distributions of finite order with left-sided bounded support are characterized. Furthermore, a product of these Fourier transforms is defined which corresponds to the convolution of the original distributions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46F10, 46F12

Retrieve articles in all journals with MSC: 46F10, 46F12


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1983-0695250-3
Article copyright: © Copyright 1983 American Mathematical Society